Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 87, NWS Columbia, SC

June 27, 20158 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 27, 2015, 6:14 PM EDT for 8 counties in South Carolina. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2015, 6:14 PM EDT (22:14 UTC)
Expired
Jun 27, 2015, 7:15 PM EDT
In force
61 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Aiken County, SC, Calhoun County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, Orangeburg County, SC, Richland County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 27 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:33 PM EDTTSTM WND DMG8 E Gaston, SCCOUNTY DISPATCH REPORTED TREES DOWN ON OLD STATE ROAD NEAR SANDY RUN
Jun 27, 6:50 PM EDTTSTM WND DMG3 Ssw Eastover, SCTREE IN ROADWAY AT FORK CHURCH RD AND BLUFF RD IN GADSDEN. TIME ESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WUUS52 KCAE 272214
SVRCAE
SCC003-017-055-061-063-075-079-085-272315-
/O.NEW.KCAE.SV.W.0087.150627T2214Z-150627T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
614 PM EDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LEE COUNTY IN CENTRAL SOUTH CAROLINA...
  CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA...
  EAST CENTRAL AIKEN COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHEASTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA...
  NORTHWESTERN SUMTER COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA...
  RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA...
  NORTHWESTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA...

* UNTIL 715 PM EDT

* AT 613 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR 
  DENTSVILLE TO COLUMBIA TO NEAR WAGENER...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...SUMTER...CAYCE...FOREST ACRES...CAMDEN...DENTSVILLE...
  WOODFIELDS...PINE RIDGE...ST. MATTHEWS...GASTON...ARCADIA LAKES...
  EASTOVER...FORT JACKSON...LUGOFF...WOODFIELD...FIVE POINTS...
  OAKLAND...BLYTHEWOOD...SWANSEA AND WAGENER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
&&

LAT...LON 3360 8076 3356 8148 3395 8104 3419 8106
      3439 8039 3415 8030
TIME...MOT...LOC 2213Z 252DEG 36KT 3415 8100 3397 8098 3359 8141 

$$
1 follow-up statement
481 
WWUS52 KCAE 272242
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
642 PM EDT SAT JUN 27 2015

SCC003-063-272250-
/O.CAN.KCAE.SV.W.0087.000000T0000Z-150627T2315Z/
AIKEN SC-LEXINGTON SC-
642 PM EDT SAT JUN 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AIKEN AND
SOUTHEASTERN LEXINGTON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3360 8076 3360 8104 3373 8098 3376 8093
      3378 8096 3429 8074 3439 8039 3415 8030
TIME...MOT...LOC 2240Z 253DEG 30KT 3417 8066 3394 8070 3362 8100 

$$

SCC017-055-061-075-079-085-272315-
/O.CON.KCAE.SV.W.0087.000000T0000Z-150627T2315Z/
LEE SC-CALHOUN SC-SUMTER SC-KERSHAW SC-RICHLAND SC-ORANGEBURG SC-
642 PM EDT SAT JUN 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN LEE...CENTRAL CALHOUN...NORTHWESTERN SUMTER...
SOUTHERN KERSHAW...SOUTHEASTERN RICHLAND AND NORTH CENTRAL ORANGEBURG
COUNTIES...

AT 640 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
LUGOFF TO NEAR EASTOVER TO 11 MILES NORTHWEST OF ORANGEBURG...MOVING
EAST AT 35 MPH.

EXPECT STRONG WINDS NEAR CAMDEN...REMBERT...EASTOVER...SHAW AIR 
BASE...SUMTER...AND ST MATTHEWS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...SUMTER...CAMDEN...ST. MATTHEWS...EASTOVER...OAKLAND...
LUGOFF...STATEBURG...REMBERT...DALZELL...CHERRYVALE AND WEDGEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3360 8076 3360 8104 3373 8098 3376 8093
      3378 8096 3429 8074 3439 8039 3415 8030
TIME...MOT...LOC 2240Z 253DEG 30KT 3417 8066 3394 8070 3362 8100 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:24 PM EDT, 50 minutes earlier.

Area forecast discussion, Jun 27, 5:24 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
524 PM EDT SAT JUN 27 2015

.SYNOPSIS...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR TONIGHT ASSOCIATED
WITH A COLD FRONT MOVING INTO THE AREA. DRIER CONDITIONS WILL
OCCUR BEHIND THE FRONT SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CONVERGENCE NEAR AND AHEAD OF THE COLD FRONT WILL RESULT IN
SCATTERED TO NUMEROUS THUNDERSTORMS THIS EVENING. SHEAR AND
INSTABILITY ENHANCED BY UPPER TROUGHING MOVING INTO THE AREA
INDICATES STORM ORGANIZATION. THE MODELS DISPLAY A 30-KNOT H85 JET
IN THE AREA WITH THE JET STRONGEST IN THE SOUTH PART OF THE
FORECAST AREA. DAMAGING WIND AND VERY HEAVY DOWNPOURS MAY BE
ASSOCIATED WITH ANY THUNDERSTORMS. PRECIPITABLE WATER AROUND 2
INCHES AND POSSIBLE STORM TRAINING INDICATES AN EXCESSIVE RAIN
THREAT.

THE COLD FRONT WILL MOVE THROUGH MOST OF THE REGION LATE TONIGHT.
THE FRONT MAY STALL IN THE SOUTHEAST SECTION. THE THUNDERSTORM
CHANCE SHOULD DIMINISH LATE TONIGHT BECAUSE OF PREVIOUS CONVECTION
AND NOCTURNAL COOLING. LEANED TOWARD THE WARMER GUIDANCE TEMPERATURES
TONIGHT BECAUSE OF CLOUDINESS AND MIXING ASSOCIATED WITH THE
FRONT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE UPPER-LEVEL TROUGH WILL BE OVER THE AREA SUNDAY. THE SURFACE
FRONT MAY LINGER IN THE SOUTHEAST MIDLANDS. MODEL SOUNDINGS
SUGGEST DRYING ACROSS THE FORECAST AREA WITH A MID-LEVEL CAP...A
FEW SHOWERS MAY DEVELOP IN THE EASTERN MIDLANDS BY AFTERNOON...BUT
ONLY WIDELY SCATTERED. TEMPERATURES SHOULD BE SLIGHTLY
COOLER...UPPER 80S NORTH TO AROUND 90 EAST.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MODELS CONTINUE TO BE IN GOOD AGREEMENT DE-AMPLIFYING THE UPPER
TROUGH AND SHIFTING IT SLIGHTLY EAST BY MIDWEEK. INCREASING
MOISTURE AND INSTABILITY TUESDAY THROUGH FRIDAY WILL INCREASE THE
CHANCE FOR AFTERNOON AND EVENING CONVECTION. HIGHS WILL BE NEAR
NORMAL THROUGH THE PERIOD...AROUND 90 MONDAY AND IN THE 90 TO 95
RANGE TUESDAY THROUGH FRIDAY. OVERNIGHT LOWS WILL BE IN THE UPPER
60S MONDAY NIGHT...MODERATING INTO THE MID 70S BY FRIDAY. RAIN
CHANCES WILL BE 10 TO 15 PERCENT ON MONDAY...AROUND 20 PERCENT ON
TUESDAY...THEN IN THE 25 TO 35 PERCENT RANGE WEDNESDAY THROUGH
FRIDAY.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
EXPECT VFR CONDITIONS THROUGH MUCH OF THE PERIOD...BUT THERE WILL
BE RESTRICTIONS IN SHOWERS AND THUNDERSTORMS AT TIMES.

CONVERGENCE NEAR AND AHEAD OF THE COLD FRONT WILL RESULT IN
SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE TAF PERIOD. THE
HIGH-RESOLUTION MODELS AND RADAR TRENDS SUPPORT THE GREATER
THUNDERSTORM COVERAGE DURING THE EVENING.

SHEAR AND INSTABILITY ENHANCED BY UPPER TROUGHING MOVING INTO THE
AREA INDICATES STORM ORGANIZATION. STRONG WIND AND VERY HEAVY
DOWNPOURS MAY BE ASSOCIATED WITH ANY THUNDERSTORMS.

THE NAM BUFKIT MOMENTUM-TRANSFER TOOL AND OBSERVATION TRENDS SUPPORT
GENERAL WIND GUSTS AROUND 20 KNOTS INTO THE EVENING.

OTHER THAN IN SHOWERS...INSTABILITY AND MIXING SHOULD LIMIT THE
FOG THREAT.

EXTENDED AVIATION OUTLOOK...SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS TUESDAY AND WEDNESDAY MAY BRING IFR OR MVFR CONDITIONS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.

&&

99
Hazardous weather outlook, Jun 27, 12:46 PM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
1246 PM EDT SAT JUN 27 2015

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
281700-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
1246 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
GEORGIA AND CENTRAL SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE.
THE MAIN THREAT WILL BE DAMAGING WIND...BUT LARGE HAIL AND
EXCESSIVE RAIN WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING.

In the hours before

Special weather statement, Jun 27, 1:04 PM EDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
104 PM EDT SAT JUN 27 2015

SCZ027-028-271800-
LEXINGTON-RICHLAND-
104 PM EDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEXINGTON AND WESTERN
RICHLAND COUNTIES...

AT 103 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEXINGTON...MOVING
EAST AT 35 MPH.

WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...WEST COLUMBIA...CAYCE...SPRINGDALE...OAK GROVE...RED
BANK...ST. ANDREWS AND PINE RIDGE.

LAT...LON 3392 8110 3395 8134 3402 8131 3402 8108
      3397 8108
TIME...MOT...LOC 1703Z 277DEG 29KT 3397 8128

MWC
Special weather statement, Jun 27, 2:20 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
220 PM EDT SAT JUN 27 2015

SCZ016-022-028-029-031-037-038-271915-
LEE-CLARENDON-RICHLAND-CALHOUN-SUMTER-CHESTERFIELD-KERSHAW-
220 PM EDT SAT JUN 27 2015

...THUNDERSTORMS WITH STRONG WINDS WILL AFFECT THE COUNTIES
OF SUMTER...LEE AND CLARENDON THROUGH 330 PM...

A BAND OF THUNDERSTORMS EXTENDING FROM NEAR CAMDEN SOUTHWARD THROUGH
WESTERN SUMTER COUNTY WAS MOVING EASTWARD NEAR 20 MPH. THE STORMS
WILL LIKELY CONTAIN WIND GUSTS NEAR 45 MPH ALONG WITH BRIEF HEAVY
DOWNPOURS.

LAT...LON 3449 7988 3449 7994 3435 8018 3423 8011
      3415 8015 3400 7990 3398 7990 3395 7998
      3388 7994 3389 7988 3382 7992 3377 7999
      3372 7997 3350 8010 3348 8015 3346 8013
      3345 8019 3378 8077 3413 8058 3456 7982
TIME...MOT...LOC 1816Z 268DEG 23KT 3374 8069
Special weather statement, Jun 27, 4:52 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
452 PM EDT SAT JUN 27 2015

GAZ040-063>065-077-SCZ018-020-025-026-030-272130-
MCDUFFIE-LINCOLN-BURKE-RICHMOND-COLUMBIA-NEWBERRY-MCCORMICK-SALUDA-
EDGEFIELD-AIKEN-
452 PM EDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RICHMOND...SOUTHEASTERN
LINCOLN...SOUTHEASTERN MCDUFFIE...NORTHWESTERN BURKE...COLUMBIA...
SOUTHEASTERN MCCORMICK...WESTERN AIKEN...NORTHWESTERN LEXINGTON...
SALUDA...SOUTHERN NEWBERRY AND EDGEFIELD COUNTIES...

AT 451 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NINETY SIX HISTORIC SITE TO NEAR EDGE HILL...AND
MOVING EAST AT 15 MPH. THESE STORMS WILL AFFECT THE CSRA AND METRO
AUGUSTA...AS WELL AS EDGEFIELD...AND SALUDA AND VICINITIES.

WIND GUSTS OF 35 TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
AIKEN...NORTH AUGUSTA...GROVETOWN...EVANS...THOMSON...WAYNESBORO...
BELVEDERE...AUGUSTA...FORT GORDON...MARTINEZ...CLEARWATER...
BATESBURG...BATESBURG-LEESVILLE...EDGEFIELD...HEPHZIBAH...SALUDA...
HARLEM...JOHNSTON...PROSPERITY AND RIDGE SPRING.

LAT...LON 3398 8211 3396 8202 3413 8187 3420 8194
      3423 8192 3422 8139 3301 8200 3303 8228
      3312 8228 3326 8225 3331 8234 3335 8255
      3341 8255
TIME...MOT...LOC 2051Z 247DEG 14KT 3411 8194 3315 8269
Local storm report, Jun 27, 5:26 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
526 PM EDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     DEARING                 33.41N 82.39W
06/27/2015                   MCDUFFIE           GA   911 CALL CENTER

            TREES AND POWER LINES DOWN NEAR DEARING.

&&

DCM
Special weather statement, Jun 27, 5:30 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
530 PM EDT SAT JUN 27 2015

SCZ020>022-025>028-030-272230-
NEWBERRY-LEXINGTON-SALUDA-RICHLAND-FAIRFIELD-EDGEFIELD-KERSHAW-AIKEN-
530 PM EDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CALHOUN...
NORTHEASTERN AIKEN...LEXINGTON...SOUTHERN FAIRFIELD...SOUTHEASTERN
SALUDA...NORTHWESTERN KERSHAW...WESTERN RICHLAND...SOUTHEASTERN
NEWBERRY AND EASTERN EDGEFIELD COUNTIES...

AT 530 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PROSPERITY TO 7 MILES NORTHEAST OF AIKEN...AND
MOVING EAST AT 35 MPH.

WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...AIKEN...LEXINGTON...WEST COLUMBIA...CAYCE...IRMO...FOREST
ACRES...WINNSBORO...SPRINGDALE...ST. ANDREWS...BATESBURG...
DENTSVILLE...OAK GROVE...RED BANK...BATESBURG-LEESVILLE...SOUTH
CONGAREE...PINE RIDGE...GASTON...ARCADIA LAKES AND RIDGE SPRING.

IF YOU ARE ON OR NEAR LAKE MURRAY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 3445 8085 3386 8099 3388 8100 3387 8104
      3375 8106 3378 8101 3373 8102 3354 8175
      3418 8154
TIME...MOT...LOC 2130Z 247DEG 29KT 3414 8150 3364 8166
Local storm report, Jun 27, 6:10 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
610 PM EDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     5 WNW LEXINGTON         34.02N 81.32W
06/27/2015                   LEXINGTON          SC   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED TREES DOWN NEAR
            BEECHCREEK RD AND CHEROKEE RD INTERSECTION

&&

JL

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:00 PM EDTSpecial Weather StatementCAELancaster45 min
Jun 27, 1:04 PM EDTSpecial Weather StatementCAELexington56 min
Jun 27, 2:20 PM EDTSpecial Weather StatementCAEClarendon, Lee, Sumter55 min
Jun 27, 4:52 PM EDTSpecial Weather StatementCAEEdgefield, Saluda38 min
Jun 27, 5:17 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell58 min
Jun 27, 5:30 PM EDTSpecial Weather StatementCAELexington60 min
Jun 27, 5:42 PM EDTSevere Thunderstorm WarningCAEAiken, Calhoun, Lexington, Orangeburg, Richland33 min
Jun 27, 6:59 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Orangeburg, Sumter61 min
Jun 27, 7:56 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Sumter51 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.